I was started on levo on Wednesday - after showing positive for thyroid antibodies.
L'm on a low very low dose and would have to say taht I didn't feel particularly symptomatic recently (I also have B12 absorption problems which are well under control)
I noticed feeling dizzy after the first tablet.
Yesterday afternoon I found myself falling asleep over computer at work.
This morning I felt so tired after the tablet that I just wanted to cry and that hasn't gone away and I have been shedding a few tears.
I have a cough so have checked my blood oxygen saturation and that is okay. My temperature doesn't seem elevated (but then I'm pretty naff at taking my own temperature).
I was taking kelp until I heard that I had antibodies so knew I was going to be starting on levo - and that had resolved the fatigue and low mood I was feeling about 2-3 months ago whilst waiting for a second TSH test (started because the mood was getting dangerously low)
I know that it takes a couple of weeks at least for levo to kick in but should I be feeling this much worse first.